I hope all is well with everyone. I love as much input on this topic.
I recently started taking an Antidepressant- Zoloft for Anxiety.
Shortly after I started losing hair all around my head, in no pattern.
I went to the Derm and he said I have Telogen Effluvium.
Possibly caused by the medication or the many years of anxiety leading up to me having to take the medication.
From the Telegen I have a slight higher hairline. Nothing to serious I hope.
My question is the following: On American Hairless Association, : http://www.americanhairloss.org/drug_induced_hair_loss/
They indicate the Medications can trigger the Onset of MPB. Zoloft is listed as a one of them it seams.
I am terribly worried about this. Im in between a rock and a hard place.
Take the meds and feel relief from my anxiety or keep my hair if zoloft could trigger MPB.
Does any one have any stories to share about Antidepressants and Hairloss?
I will be very interested why a drug like Zoloft can trigger the onset of MPB?
Thanks to all.